Yıl 2014, Cilt 16, Sayı 16, Sayfalar 66 - 71 2014-12-01

ON NORMAL SUBGROUPS OF D∗ WHOSE ELEMENTS ARE PERIODIC MODULO THE CENTER OF D∗ OF BOUNDED ORDER

Mai Hoang Bien [1]

142 161

Let D be a division ring with the center F = Z(D). Suppose that N is a normal subgroup of D∗ which is radical over F, that is, for any element x ∈ N, there exists a positive integer nx, such that xnx ∈ F. In [5], Herstein conjectured that N is contained in F. In this paper, we show that the conjecture is true if there exists a positive integer d such that nx ≤ d for any x ∈ N.
Division ring, normal subgroup, radical, central
Konular
Diğer ID JA76AK79SV
Dergi Bölümü Makaleler
Yazarlar

Yazar: Mai Hoang Bien

Bibtex @ { ieja266227, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2014}, volume = {16}, pages = {66 - 71}, doi = {10.24330/ieja.266227}, title = {ON NORMAL SUBGROUPS OF D∗ WHOSE ELEMENTS ARE PERIODIC MODULO THE CENTER OF D∗ OF BOUNDED ORDER}, key = {cite}, author = {Bien, Mai Hoang} }
APA Bien, M . (2014). ON NORMAL SUBGROUPS OF D∗ WHOSE ELEMENTS ARE PERIODIC MODULO THE CENTER OF D∗ OF BOUNDED ORDER. International Electronic Journal of Algebra, 16 (16), 66-71. DOI: 10.24330/ieja.266227
MLA Bien, M . "ON NORMAL SUBGROUPS OF D∗ WHOSE ELEMENTS ARE PERIODIC MODULO THE CENTER OF D∗ OF BOUNDED ORDER". International Electronic Journal of Algebra 16 (2014): 66-71 <http://dergipark.gov.tr/ieja/issue/25195/266227>
Chicago Bien, M . "ON NORMAL SUBGROUPS OF D∗ WHOSE ELEMENTS ARE PERIODIC MODULO THE CENTER OF D∗ OF BOUNDED ORDER". International Electronic Journal of Algebra 16 (2014): 66-71
RIS TY - JOUR T1 - ON NORMAL SUBGROUPS OF D∗ WHOSE ELEMENTS ARE PERIODIC MODULO THE CENTER OF D∗ OF BOUNDED ORDER AU - Mai Hoang Bien Y1 - 2014 PY - 2014 N1 - doi: 10.24330/ieja.266227 DO - 10.24330/ieja.266227 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 66 EP - 71 VL - 16 IS - 16 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266227 UR - http://dx.doi.org/10.24330/ieja.266227 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra ON NORMAL SUBGROUPS OF D∗ WHOSE ELEMENTS ARE PERIODIC MODULO THE CENTER OF D∗ OF BOUNDED ORDER %A Mai Hoang Bien %T ON NORMAL SUBGROUPS OF D∗ WHOSE ELEMENTS ARE PERIODIC MODULO THE CENTER OF D∗ OF BOUNDED ORDER %D 2014 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 16 %N 16 %R doi: 10.24330/ieja.266227 %U 10.24330/ieja.266227